# SDR AALA202309250825

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 68,092 hours, 33,764 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 62,825 hours, 28,290 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575173
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 62,825 hours, 28,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING MOD TURBULANCE AT 35000 #1 ENGINE STALL ECAM ALERT WENT ON TWICE. BEFORE WE COULD READ ECAM ACTION ALERT CANCELED ITSELF WE TURNED ON IGNITION AND IT DID NOT REPEAT AGAIN. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #1 ENGINE AND FOUND DAMAGE TO THE HIGH PRESSURE COMPRESSOR BLADES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
